# SDR PCAA0309104

- Difficulty date: September 3, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- Aircraft time: 32,098 hours, 35,969 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT, AN EMERGENCY FLOOR LIGHT WAS FOUND TO BE INOPERATIVE AT ROW 9DF. A WIRE WAS FOUND BROKEN AT THE LIGHT ASSEMBLY. A NEW FLOOR LIGHT ASSEMBLY WAS RESPLICED INTO WIRING. OPERATIONAL CHECK WAS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
